MathSciNet Relay Station
MathSciNet bibliographic data
MR2033841 (2004m:54040) 54E40
Randrianantoanina, B. On the structure of level sets of uniform and Lipschitz quotient mappings from $\Bbb R\sp n$ to $\Bbb R$. Geom. Funct. Anal. 13 (2003), no. 6, 1329–1358.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement